
Shakhar Smorodinsky
Senior Academic
K-sets in four dimensions
We show, with an elementary proof, that the number of halving simplices in a set of n points in 4 in general position is O(n4-2/45). This improves the previous bound of O(n4-1/134). Our main new ingredient is a bound on the maximum number of halving simplices intersecting a fixed 2-plane.
| Publication language | English |
| Pages | 177-191 |
| Journal | Discrete and Computational Geometry |
| Volume | 35 |
| Issue number | 2 |
| Publication status | Published - 01.01.2006 |
ASJC Scopus subject areas
Theoretical Computer Science
Geometry and Topology
Discrete Mathematics and Combinatorics
Computational Theory and Mathematics